MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intracept procedure, the tip of the curved cannula peek broke off while it was being inserted into the patient.Hard bone was encountered and about one to two levels were completed prior to the issue occurring.The broken device fragment could not be found anywhere on the curved cannula and it was determined that the broken fragment was left inside the patient.It could not be confirmed whether the device fragment was contained inside the bone or outside the bone.The procedure was completed as scheduled.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The curved cannula was returned and a visual inspection confirmed that the curved cannula shaft tip was broken.A labeling review did not reveal any anomalies as it states that with any surgical instrument, careful attention must be exercised to ensure that excessive force is not placed on the instruments or probe.Excessive force can result in product failure.It also states that breakage, slippage, misuse or mishandling of instruments or probe, such as on sharp edges, may cause burns or injury to the patient or operative personnel is a known risk associated with the use of the intracept intraosseous nerve ablation system.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22155434
Report Number3006630150-2025-03997
Device Sequence Number20656087
Product Code GXI
UDI-Device Identifier00852454006226
UDI-Public(01)00852454006226(17)270113(10)36334688
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number36334688
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale